Singular complete integrability
Publications Mathématiques de l'IHÉS, Volume 91 (2000), pp. 133-210.
@article{PMIHES_2000__91__133_0,
     author = {Stolovitch, Laurent},
     title = {Singular complete integrability},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {133--210},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {91},
     year = {2000},
     zbl = {01656534},
     mrnumber = {2002c:32036},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_2000__91__133_0/}
}
TY  - JOUR
AU  - Stolovitch, Laurent
TI  - Singular complete integrability
JO  - Publications Mathématiques de l'IHÉS
PY  - 2000
DA  - 2000///
SP  - 133
EP  - 210
VL  - 91
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_2000__91__133_0/
UR  - https://zbmath.org/?q=an%3A01656534
UR  - https://www.ams.org/mathscinet-getitem?mr=2002c:32036
LA  - en
ID  - PMIHES_2000__91__133_0
ER  - 
%0 Journal Article
%A Stolovitch, Laurent
%T Singular complete integrability
%J Publications Mathématiques de l'IHÉS
%D 2000
%P 133-210
%V 91
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_2000__91__133_0
Stolovitch, Laurent. Singular complete integrability. Publications Mathématiques de l'IHÉS, Volume 91 (2000), pp. 133-210. http://archive.numdam.org/item/PMIHES_2000__91__133_0/

[Arn76] V. Arnold, Méthodes mathématiques de la mécanique classique. Mir (1976). | MR | Zbl

[Arn80] V. Arnold, Chapitres supplémentaires de la théorie des équations différentielles ordinaires. Mir (1980). | MR | Zbl

[Bou90] N. Bourbaki, Groupes et Algèbres de Lie, Chapitres 7 et 8. Paris, Masson (1990).

[Bri96] M. Brion, Invariants et coinvariants des groupes algébriques réductifs. Notes d'un cours à l'école d'été de Monastir, juillet-août 1996.

[Bru72] A. D. Bruno, The analytical form of differential equations. Trans. Mosc. Math. Soc. 25 (1971), 131-288 ; 26 (1972), 199-239. | Zbl

[BW94] A. D. Bruno and S. Walcher, Symmetries and convergence of normalizing transformations. J. Math. Analysis Appl., 183 (1994), 571-576. | MR | Zbl

[CE56] H. Cartan and S. Eilenberg, Homological algebra. Princeton University Press (1956). | MR | Zbl

[Cer79] D. Cerveau, Distributions involutives singulières. Ann. Inst. Fourier, Grenoble, 29(3) (1979), 261-294. | Numdam | MR | Zbl

[CG97] G. Cairns and E. Ghys, The local linearization problem for smooth sl(n)-actions. Enseignement Math., 43 (1997). | MR | Zbl

[Cha86] M. Chaperon, Géométrie différentielle et singularités de systèmes dynamiques. Astérisque, 138-139 (1986). | MR | Zbl

[CS] C. Camacho and P. Sad, Pontos singulares de equações diferenciais analíticas. 16 Colóquio Brasileiro de Matemática. | MR

[DeL97] D. Delatte, Diophantine conditions for the linearization of commuting holomorphic functions. Discrete and Continuous Dyn. Sys., 3(3) (1997), 317-332. | MR | Zbl

[DR80] F. Dumortier and R. Roussarie, Smooth linearization of germs of R2-actions and holomorphic vector fields. Ann. Inst. Fourier, Grenoble, 30(1) (1980), 31-64. | Numdam | MR | Zbl

[Eca] J. Ecalle, Sur les fonctions résurgentes. I, II, III Publ. Math. d'Orsay. | Zbl

[Eca92] J. Ecalle, Singularités non abordables par la géométrie. Ann. Inst. Fourier, Grenoble, 42, 1-2 (1992), 73-164. | Numdam | MR | Zbl

[Fra80] J. P. Françoise, Singularités de champs isochores. Duke Math. Journ., 67, 3 (1980), p. 665-685. | MR | Zbl

[GR71] H. Grauert and R. Remmert, Analytische Stellenalgebren (1971), Springer-Verlag. | MR | Zbl

[GS68] V. V. Guillemin and S. Sternberg, Remarks on a paper of Hermann. Trans. Amer. Math. Soc., 130 (1968), 110-116. | MR | Zbl

[GY99] T. Gramchev and M. Yoshino, Rapidly convergent iteration method for simultaneous normal forms of commuting maps. Math. Z., 231 (1999), 745-770. | MR | Zbl

[Her68] R. Hermann, The formal linearization of a semi-simple Lie algebra of vector fields about a singular point. Trans. Amer. Math. Soc., 130 (1968), 105-109. | MR | Zbl

[Ito89] H. Ito, Convergence of Birkhoff normal forms for integrable systems. Comment. Math. Helv., 64 (1989), 412-461. | MR | Zbl

[Ito92] H. Ito, Integrability of hamiltonian systems and Birkhoff normal forms in the simple resonance case. Math. Ann., 292 (1992), 411-444. | MR | Zbl

[Kus67] A. G. Kushnirenko, Linear-equivalent action of a semi-simple Lie group in the neighbourhood of a stationary point. Funct. Anal. Appl., 1 (1967), 89-90. | Zbl

[Lyc88] V. V. Lychagin, Singularities of solutions, spectral sequences and normal forms of Lie algebras of vector fields. Math. USSR Izvestiya, 30(3) (1988), 549-575. | MR | Zbl

[Mal76] B. Malgrange, Frobenius avec singularités, 1. Codimension 1. Publ. Math. I.H.E.S, 46 (1976), 163-173. | Numdam | MR | Zbl

[Mal77] B. Malgrange, Frobenius avec singularités, 2. Cas général. Invent. Math., 39 (1977), 67-89. | MR | Zbl

[Mal82] B. Malgrange, Travaux d'Ecalle et de Martinet-Ramis sur les systèmes dynamiques. Séminaire Bourbaki 1981-1982, exp. 582, Astérisque 92-93 (1982). | Numdam | Zbl

[Mar80] J. Martinet, Normalisation des champs de vecteurs holomorphes. Séminaire Bourbaki 1980-1981, exposé 564, 901, Lecture Notes in Mathematics, 55-70 (1981), Springer-Verlag. | Numdam | Zbl

[MM80] J.-F. Mattei and R. Moussu, Intégrales premières et holonomie. Ann. scient. Éc. Norm. Sup., 13 (1980), 469-523. | Numdam | MR | Zbl

[Mos90] J. Moser, On commuting circle mappings and simultaneous diophantine approximations. Math. Z., 205 (1990), 105-121. | EuDML | MR | Zbl

[MR82] J. Martinet and J. P. Ramis, Problèmes de modules pour des équations différentielles non linéaires du premier ordre. Publ. Math. I.H.E.S, 55 (1982), 63-164. | EuDML | Numdam | MR | Zbl

[MR83] J. Martinet and J. P. Ramis, Classification analytique des équations différentielles non linéaires résonnantes du premier ordre. Ann. scient. Éc. Norm. Sup., 4e série, 16 (1983), 571-621. | EuDML | Numdam | MR | Zbl

[Ram79] J. P. Ramis, Frobenius avec singularités d'après B. Malgrange, J.-F. Mattei et R. Moussu. Séminaire Bourbaki, 1977/1978, exposé 523, 710, Lecture Notes in Mathematics, 290-299 (1979), Springer-Verlag. | EuDML | Numdam | Zbl

[Rou75] R. Roussarie, Modèles locaux de champs et de formes. Astérisque, 30 (1975). | MR | Zbl

[Ser92] J.-P. Serre, Lie Algebras and Lie groups, 1500, Lecture Notes in Mathematics, (1992), Springer-Verlag. | MR | Zbl

[Sie42] C. L. Siegel, Iterations of analytic functions. Ann. Math., 43 (1942), 807-812. | MR | Zbl

[Sto96] L. Stolovitch, Classification analytique de champs de vecteurs 1-résonnants de (Cn, 0). Asymptotic Analysis, 12 (1996), 91-143. | MR | Zbl

[Sto97] L. Stolovitch, Forme normale de champs de vecteurs commutants. C.R. Acad. Sci, Paris, Série I, 324 (1997), 665-668. | MR | Zbl

[Sto98a] L. Stolovitch, Complète intégrabilité singulière. C.R. Acad. Sci., Paris, Série I, 326 (1998), 733-736. | MR | Zbl

[Sto98b] L. Stolovitch, Singular complete integrability. Technical Report 111, Prépublication E. Picard, janvier 1998, 1-37. | Zbl

[Sto00a] L. Stolovitch, Normalisation holomorphe d'algèbres de type Cartan de champs de vecteurs holomorphes singuliers. C.R. Acad. Sci., Paris, Série I, 330 (2000), 121-124. | MR | Zbl

[Sto00b] L. Stolovitch, Normalisation holomorphe d'algèbres de type Cartan de champs de vecteurs holomorphes singuliers. Technical Report 186, Prépublication E. Picard, mars 2000, 1-27. | MR | Zbl

[Tou72] J. C. Tougeron, Idéaux de fonctions différentiables. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 71 (1972), Springer-Verlag. | MR | Zbl

[Vey78] J. Vey, Sur certains systèmes dynamiques séparables. Am. Journal of Math., 100 (1978), p. 591-614. | MR | Zbl

[Vey79] J. Vey, Algèbres commutatives de champs de vecteurs isochores. Bull. Soc. Math. France, 107 (1979), p. 423-432. | EuDML | Numdam | MR | Zbl

[Vor81] S. M. Voronin, Analytic classification of germs of conformal mappings (C, 0) → (C, 0) with identity linear part. Funct. An. and its Appl., 15 (1981). | MR | Zbl

[Wal91] S. Walcher, On differential equations in normal form. Math. Ann., 291 (1991), 293-314. | EuDML | MR | Zbl

[Yoc88] J.-C. Yoccoz, Linéarisation des germes de difféomorphismes holomorphes de (C, 0). C.R. Acad. Sci. Paris, Série I, 306 (1988), 55-58. | MR | Zbl

[Yoc95] J.-C. Yoccoz, Petits diviseurs en dimension 1. Astérisque, 231 (1995). | MR | Zbl